BibTeX record journals/ior/McKenzie76

download as .bib file

@article{DBLP:journals/ior/McKenzie76,
  author    = {Ed McKenzie},
  title     = {An Analysis of General Exponential Smoothing},
  journal   = {Operations Research},
  volume    = {24},
  number    = {1},
  pages     = {131--140},
  year      = {1976},
  url       = {https://doi.org/10.1287/opre.24.1.131},
  doi       = {10.1287/opre.24.1.131},
  timestamp = {Sat, 27 May 2017 14:23:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ior/McKenzie76},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics